MathSciNet Relay Station
MathSciNet bibliographic data
MR1874763 05B35
Oxley, James; Semple, Charles; Vertigan, Dirk; Whittle, Geoff Infinite antichains of matroids with characteristic set $\{p\}$. Discrete Math. 242 (2002), no. 1-3, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement